About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2014 (2014), Article ID 234174, 1 page
http://dx.doi.org/10.1155/2014/234174
Editorial

Qualitative Theory of Differential, Difference, and Dynamic Equations

1Qingdao Technological University, Feixian, Shandong 273400, China
2Department of Mathematics, Faculty of Arts and Sciences, Niǧde University, 51200 Niǧde, Turkey
3Ramanujan Institute for Advanced Study in Mathematics, University of Madras, Chennai 600 005, India

Received 17 April 2014; Accepted 17 April 2014; Published 28 April 2014

Copyright © 2014 Tongxing Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tongxing Li, Tuncay Candan, and Ethiraju Thandapani, “Qualitative Theory of Differential, Difference, and Dynamic Equations,” International Journal of Differential Equations, vol. 2014, Article ID 234174, 1 pages, 2014. doi:10.1155/2014/234174